# SDR LR7A2021070902915

- Difficulty date: July 9, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N407LC
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 13,968 hours, 8,403 cycles
- Engine: Allsn 250C47B
- Engine time: 31,049 hours, 14,215 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 550224
- Condition: Flamed Out
- Location: Nr 3
- Part time: 31,049 hours, 14,215 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED FLIGHT, #3 ENGINE FLAMED OUT ON APPROACH/LANDING.  / REMOVED, INSPECTED AND REPLACED #3 ENGINE LOW PRESSURE FUEL FILTER, HIGH PRESSURE FUEL FILTER AND SPEED VALVE FILTER. INSPECTED AND CLEANED #3 ENGINE FHS FILTER AND FUEL CONTROL C/P LINE FOR DEBRIS. REF MM 501-D22A 72-00-00. PERFORMED TD SYSTEM OPS CHECK REF SMP581 71-00. COMPLETED ENGINE RUN OPS CHECKS- REF HN7101 WORKCARD. NO DEFECTS NOTED. ALL AFFECTED COMPONENTS LK AND OPS CK GOOD. / FLT LYC703, LOG PAGE #77066.
